# SDR USAA970348

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 146N872215
- Condition: Corrosion
- Location: Bs 1720
- Part time: 41,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON ATTACHED FITTING AT ATTACHMENTS TO SHEAR WEB LBBL 57 STATION 1720 AT CASTING.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  (M)
